MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM ANATOMIC AUG SMALL LEFT KEELED 15 DEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER PERFORM ANATOMIC AUG SMALL LEFT KEELED 15 DEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWK503LA15
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that there was a patient underwent a total shoulder replacement.Due to increasing instability in joint over recent months, surgeon decided to convert the tsa to a reverse shoulder replacement.All components were well fixed.The glenoid poly implant had to be broken up in-situ and removed in pieces.The humeral component was extremely well fixed.Significant bone was attached to the central core/fins of the component.A reverse arthroplasty prosthesis was implanted.Stabile range of motion was demonstrated at the conclusion of surgery.
 
Additional Manufacturer Narrative
Correction - g1.The reported event could not be confirmed since the device was not returned for evaluation.Photos were provided from the complaint reporter; however, the device was covered in biological material and a device inspection was not possible.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
TORNIER PERFORM ANATOMIC AUG SMALL LEFT KEELED 15 DEG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork MN NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16744415
Report Number0001649390-2023-00058
Device Sequence Number6540065
Product Code KWS
UDI-Device Identifier00846832090556
UDI-Public00846832090556
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/19/2023
Device Model NumberDWK503LA15
Device Catalogue NumberDWK503LA15
Device Lot NumberBP0518149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale
Patient Weight95 KG